Rocky Mountain Journal of Mathematics

An elementary approach to the multiplicity theory of multiplication operators

Thomas L. Kriete, III

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 1 (1986), 23-32.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127001

Digital Object Identifier
doi:10.1216/RMJ-1986-16-1-23

Mathematical Reviews number (MathSciNet)
MR829193

Zentralblatt MATH identifier
0624.47013

Citation

Kriete, Thomas L. An elementary approach to the multiplicity theory of multiplication operators. Rocky Mountain J. Math. 16 (1986), no. 1, 23--32. doi:10.1216/RMJ-1986-16-1-23. https://projecteuclid.org/euclid.rmjm/1250127001


Export citation